MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC121200
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2021, this patient underwent elective endovascular treatment for an abdominal aortic aneurysm and was treated with gore¿ excluder¿ aaa endoprostheses.Reportedly, the patient had presented with a very short right common iliac artery.During the procedure, the internal iliac artery was overstented as planned.However, intra-operative imaging revealed that the stent only just covered the internal iliac artery with the physician deciding not to extend the stentgraft at this time.Postoperative imaging performed on (b)(6) 2021, identified that the implanted gore¿ excluder¿ contralateral leg component plc121200 into that short common iliac artery had now migrated proximally resulting in a type 1b endoleak.On (b)(6) 2021, a reintervention was performed and the type 1b endoleak situation was solved by extending the plc121200 component towards distal with an additional endoprosthesis.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6, component code: added code 515.H6, investigation findings: added code 213.H6, investigation conclusions: added code 4315.H6: code 213 - the review of the manufacturing records verified that the lot involved in this event met all pre-release specifications.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
thomas giebing
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key11850119
Report Number3013164176-2021-01179
Device Sequence Number11739991
Product Code MIH
UDI-Device Identifier00733132618712
UDI-Public00733132618712
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/19/2023
Device Model NumberPLC121200
Device Catalogue NumberPLC121200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer02/04/2022
Initial Report FDA Received Date05/19/2021
Supplement Report FDA Received Date02/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight80 KG